# SDR AALA202311174378

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 63,393 hours, 26,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND WHEEL WELL BEAM SUPPORT ASSEMBLY FORWARD AREA BRACKET CRACKED. REMOVED AND REPLACED BRACKET WITH NEW HARDWARE. PER SRM 51-40-02 AND SRM 51-20-01.
